# SDR CA060511004

- Difficulty date: May 9, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 23,859 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: AN324A
- Condition: Sheared
- Location: Trunnion
- Component: Nose Gear, Frchld, 2751500001
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED LOSS OF GREEN LIGHT AND TRANSIT LIGHT ON THE NOSE GEAR DURING TAXI INTO AIRPORT.  PILOT SHUTDOWN AC AND EMPTIED AIRCRAFT.  MAINTENANCE MOVED AIRCRAFT TO SAFE LOCATION AND WHILE JACKING THE AIRCRAFT NOTICED THAT NOSE WHEEL PIVOTED SIDEWAYS.  UPON INVESTIGATION IT WAS NOTED THAT THE UPPER GEAR TRUNNION PIN RETAINING BOLTS WERE SHEARED AND MISSING.  THEY WERE STILL IN PLACE YET THE HEADS WERE SHEARED OFF.  REMOVED AND INSPECTED THE LOWER PIN RETAINING BOLTS AND FOUND THEM CORRODED AND READY TO SHEAR.  ALL UNSERVICEABLE BOLTS REPLACED AND GEAR SWINGS CHECKED SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE.
